# SDR CALA2025012301990

- Difficulty date: January 20, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 55,493 hours, 20,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT INOP ON AFT OF 21DEF EMERGENCY DOOR WINDOW. - EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - R&R W/NEW LAMP & OPS CK GOOD PER AMM 33-51-00.
